# SDR UPS05144708

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT JUST OUTSIDE CABIN ENTRY INOPERATIVE.  RESET SOCKET AND OPS CHECKED PER AMM 33-51-00-0.  OPS CHECK. THIS CLEARS M304232. PLACARD REMOVED.
